Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Extensions of functions and spaces


Author: Giovanni Viglino
Journal: Trans. Amer. Math. Soc. 179 (1973), 61-69
MSC: Primary 54C20
MathSciNet review: 0322785
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate, for a given map $ \varphi $ from a topological space X to a topological space Y (denoted by $ [X,\varphi ,Y]$), those triples $ [E,\Phi ,Y]$ where E is an extension of X and $ \Phi $ extends $ \varphi $ to E. A maximal such extension, similar to the Katětov extension of a topological space, is examined.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54C20

Retrieve articles in all journals with MSC: 54C20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1973-0322785-3
Keywords: Extension, maximal extension, Katětov extension, absolutely closed, perfect map, semiregular
Article copyright: © Copyright 1973 American Mathematical Society